# SDR ARWA20031003

- Difficulty date: October 20, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 75,922 hours, 27,344 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR NOT LATCH LIGHT ILLUMINATED AFTER TAKEOFF; PERFORMED ABNORMAL CHECKLIST, LIGHT WENT OUT.  CLEANED, INSPECTED & LUBRICATED LANDING GEARS AND DOORS IAW DC8 MM 12-81-1.  ACCOMPLISHED GEARS SWING IAW DC8 MM 32-30-0.  NO DEFECTS NOTED.
